# SDR ASAA2015112513936

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,978 hours, 8,932 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0060333
- Condition: Failed
- Location: Cabin Pressure
- Part time: 48,421 hours, 19,418 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOW-UP TO HISTORY OF AUTO FAIL LIGHT COMING ON.  ACFT GROUNDED.  IAW TSR 817248, STEP 1, ACCOMPLISHED FIM TASK 21-31, TASK 827.  NO FAULT LOGGED ON CABIN PRESSURE CONTROLLER IAW TSR STEP 2, REMOVED BOTH CABIN PRESSURE CONTROLLERS AND EXAMINED RACK CONNECTORS FOR PUSHED BACK PINS AND ANOMALIES.  NONE FOUND.  IAW TSR STEP 3, SWAPPED NR 2 CPC WITH NR 1 CPC AND REPLACED NR 2 CPC REF AMM 21-31-01-000-801 AND AMM 21-31-01-400-801.  ACCOMPLISHED PRESSURIZATION SYS GROUND TEST REF AMM 21-31-00-700-802, CHECKED OK.
